Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

NuvaRing and Eczema

I'm wondering if anyone who is or has used the Nuva Ring has any issues with developing eczema. I've only been using the NuvaRing since November of 2010 and by late January-early February I started developing eczema on my face around my eyes and in the crooks of my arms and right about that area. Now, in the past month or so I've developed it on both upper thighs (the outer part), and on parts of the front of both legs. And - being that I'm a woman of color, I now I dark spots, patches on my skin that I want to find a way to fade especially since summer will be here soon and I'm working on being in good enough shape to wear a bikini this year. Any info/advise will be greatly appreciated.
FYI: I had very bad side-effects with the Mirena and finally had to take it out. Of course, the doctors didn't believe that ANY of my problems or issues had to do with the Mirena but they've about disappeared since it was removed.

Answer Question
 
momneedstimeout

Asked by momneedstimeout at 9:27 PM on Apr. 7, 2011 in Health

Level 5 (83 Credits)
Answers (2)
  • I used the NuvaRing for a couple of years and never had any side effects.
    missanc

    Answer by missanc at 9:29 PM on Apr. 7, 2011

  • i've never heard of exzema being a side effect...
    asil

    Answer by asil at 11:33 PM on Apr. 7, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.